# SDR COM60406

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864806
- Condition: Defective
- Location: Landing Gear
- Part time: 3,376 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT RETRACT.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
